# SDR CA040217008

- Difficulty date: February 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 696670833
- Condition: Frayed
- Location: Lt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, IT WAS OBSERVED THAT THE LT IB FLAP ASSY WAS DROOPING. UPON FURTHER INVESTIGATION, THE CABLE ASSY WAS FOUND FRAYED AND BROKEN. A NEW CABLE ASSY WAS INSTALLED IAW MM 27-51-5 AND FUNCTIONED SERVICEABLE IAW MM 27-51-0.  NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
